# SDR 08FDEA00646

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 25,410 hours, 16,682 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: MC27212212
- Condition: Burned
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE WORKING WRI 31-30/9464, TECH FOUND A SHORTED WIRE HARNESS IN AVIONICS COMPT.  THE 3 PHASE WIRE HARNESS FROM THE EXTERNAL POWER RELAY HAS MADE CONTACT WITH GND BUS STRIP T268 (LOCATED DIRECTLY ABOVE APU GCU).  INITIAL VISUAL INSPECTION SHOWS SEVERAL GND STUDS ARE BURNED/DAMAGED, ONE OR MORE WIRES FROM EPR ARE DAMAGED AND A SECOND HARNESS LOCATED IN THE SAME AREA APPEARS TO BE DAMAGED.  INSTALLED T00268 PER WDM 91-21-41 PG 37, EXT POWER FEEDER CABLES PER WDM 91-21-11 PG 1, UP LIST 91-21-11 PG1 AND AS PER MM 20-20-00, BOEING SWPM CHAPT 20.  REF EA 7-2440-119592 USE OF ORIGINAL TERMINAL STRIP IN REVERSE POSITION.
